Teilbarkeitsregeln in verschiedenen Stellenwertsystemen

Padberg F (1972)
Praxis der Mathematik 14(6): 147-151.

Download
OA
Journal Article | Published | German
Publishing Year
ISSN
PUB-ID

Cite this

Padberg F. Teilbarkeitsregeln in verschiedenen Stellenwertsystemen. Praxis der Mathematik. 1972;14(6):147-151.
Padberg, F. (1972). Teilbarkeitsregeln in verschiedenen Stellenwertsystemen. Praxis der Mathematik, 14(6), 147-151.
Padberg, F. (1972). Teilbarkeitsregeln in verschiedenen Stellenwertsystemen. Praxis der Mathematik 14, 147-151.
Padberg, F., 1972. Teilbarkeitsregeln in verschiedenen Stellenwertsystemen. Praxis der Mathematik, 14(6), p 147-151.
F. Padberg, “Teilbarkeitsregeln in verschiedenen Stellenwertsystemen”, Praxis der Mathematik, vol. 14, 1972, pp. 147-151.
Padberg, F.: Teilbarkeitsregeln in verschiedenen Stellenwertsystemen. Praxis der Mathematik. 14, 147-151 (1972).
Padberg, Friedhelm. “Teilbarkeitsregeln in verschiedenen Stellenwertsystemen”. Praxis der Mathematik 14.6 (1972): 147-151.
All files available under the following license(s):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar